In October of 1999, my wife and I traveled to China to adopt our daughter.
After spending two weeks in some of the most polluted areas in the world, we came down with sinus infections. Mine was much worse than my wife's. To make a long story short, I have had this thing on and off for 10 months.
I have been on antibiotics more than I have not since the trip. Started with Ceftin, then Biaxin, Avelox and finally Levaquin.
I have been on a 500mg dose for about 8 days and I am starting to feel strange. Nausea and joint pain primarily. I am a runner and log about 30 miles a week. Prior to this infection, I had not missed a day of work in about 10 years. I thought I was pretty healthy.
Over the past week I have not felt like running and I am having a strong joint pain at the base of my right thumb. It feels like what I would imagine arthritis must feel like. I can't grip with this hand. Hand shakes hurt the most. After reading all of the side effects on this forum, I have decided to stop taking this antibiotic and try to flush it out of my system. The sinus infection seems under control but I don't feel very healthy today. I am also feeling like a hypochondriac. How long do the joint pain side effects last?
Last Updated 7/24/04